# SDR MASA97082

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151ZV
- Make and model: Beech 1900D
- Aircraft serial: UE151
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EAT/SEA - FLT 7838 - DURING FLIGHT, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  UPON INSPECTION, DAMAGE WAS FOUND TO THE RIGHT ELEVATOR, PN 130610000614.  MAINTENANCE SPLICED IN NEW SKIN IAW BEECH SRM, CHAPTER 55-90-00, PAGE 10.  AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TTL HRS:  4,913.  AC TTL CYC:  8,893.  (X)
